Jeux différentiels et approximation numérique de fonctions valeur. 1re partie : étude théorique
M2AN - Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 5, pp. 517-533.
@article{M2AN_1991__25_5_517_0,
     author = {Alziary de Roquefort, B.},
     title = {Jeux diff\'erentiels et approximation num\'erique de fonctions valeur. 1re partie : \'etude th\'eorique},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {517--533},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {25},
     number = {5},
     year = {1991},
     zbl = {0734.90131},
     mrnumber = {1111653},
     language = {fr},
     url = {http://archive.numdam.org/item/M2AN_1991__25_5_517_0/}
}
TY  - JOUR
AU  - Alziary de Roquefort, B.
TI  - Jeux différentiels et approximation numérique de fonctions valeur. 1re partie : étude théorique
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1991
DA  - 1991///
SP  - 517
EP  - 533
VL  - 25
IS  - 5
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1991__25_5_517_0/
UR  - https://zbmath.org/?q=an%3A0734.90131
UR  - https://www.ams.org/mathscinet-getitem?mr=1111653
LA  - fr
ID  - M2AN_1991__25_5_517_0
ER  - 
%0 Journal Article
%A Alziary de Roquefort, B.
%T Jeux différentiels et approximation numérique de fonctions valeur. 1re partie : étude théorique
%J M2AN - Modélisation mathématique et analyse numérique
%D 1991
%P 517-533
%V 25
%N 5
%I AFCET - Gauthier-Villars
%C Paris
%G fr
%F M2AN_1991__25_5_517_0
Alziary de Roquefort, B. Jeux différentiels et approximation numérique de fonctions valeur. 1re partie : étude théorique. M2AN - Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 5, pp. 517-533. http://archive.numdam.org/item/M2AN_1991__25_5_517_0/

[1] M. Bardi & P. Soravia, A P.D.E. framework for games of pursuit evasion type, to appear in differential games and application pp. 62-71. | MR | Zbl

[2] P. Bernhard, Differential Games : Isaacs' equation, Encyclopedia of Systems and control, Editor : Madan Singh, Pergamon Press, 1987.

[3] J. V. Breakwell, Computed complete solutions to the game : lion and man, in Differential Games and Application, T. S. Bazar and P. Bernhard, Lecture Notes in Control and Inform. Sci. 119, Springer Verlag, 1989.

[4] I. Capuzzo-Dolcetta & P.-L. Lions, Hamilton-Jacobi equation and state constraints problem, IMA Preprint Ser. 342, Minneapolis, September 1987. | MR

[5] R. J. Elliott & N. J. Kalton, Cauchy problems for certain Isaacs-Bellman equations and games of survival, Amer. Math. Soc. 198, 1974. | MR | Zbl

[6] L. C. Evans & P. E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, Indiana, 33, n° 5, 1984. | MR | Zbl

[7] M. G. Crandall & P.-L. Lions, Remarks on the existence and uniqueness of unbounded viscosity solutions of Hamilton-Jacobi equations, Illinois J. Math. 31, n° 4, winter 1987. | MR | Zbl

[8] M. G. Crandall, L. C. Evans & P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282, April 1984. | MR | Zbl

[9] M. H. Soner, Optimal control with state-space constraint, I. SIAM J. Control Optim. 24, n° 3, 1986. | MR | Zbl